# SDR SWAA2021033176641

- Difficulty date: May 9, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221GF IS PUNCTURED ON LOWER SIDE; MARKED.  REPAIRED CABIN FLOOR PANEL 221GF IAW SRM 53-00-50-2R-2 AND 53-00-50-2R-0.  TOOLS USED THERMOMETER AAR 30347 DUE 4/30/21 AAR 39626 DUE 3/21/21 VACUUM GOUGE AAR 5801; DUE 11/21/20 FLOOR PANEL DAMAGE EVALUATED IAW SRM 53-00-50-1A-1 ATAGTS A33993 A24484 A87131 A22696 A05073.
